# SDR NACA2025081000002

- Difficulty date: August 10, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 62,371 hours, 47,080 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD15
- Part serial: 160201
- Condition: Failed
- Location: Nr 1
- Part time: 1 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 IRU FAULT ILLUMINATED, IRU FAILED. REMOVED AND REPLACED NR 1 IRU IAW AMM 34-28-31, OPS CHECK GOOD.
